# SDR YENA2023121201566

- Difficulty date: December 7, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 44,605 hours, 29,003 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP FINDING. CORROSION ON SHEAR CLIP AT FR72 & STGR 28L-27L AT AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1219262 TASKCARD: NR-00017) REF TOMX W/O# 2428. N/R# 00054. CORROSION ON SHEAR CLIP AT FR72 & STGR 28L-27L AT AFT CARGO COMPARTMENT WAS REMOVED AND EVALUATED OUT OF LIMITS THEREFORE WAS REPLACED PER EMB190 SRM 51-12-01, SRM 51-10-03, SRM 51-75-16, SRM 51-41-01.SRM 51-41-02, SRM 51-43-03 AND EMB190 DWG 190-28351-001. ACCOMPLISHED BY TOMX TECH# 355218. TOMX QC# 299517.
